# SDR 98FDEA00148

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

ON PRE FLT CK, FOUND NR 2 ENG FIRE AGT 2 LOW LIGHT CAME ON.  ON CK FOUND NR 2 ENG NR 2 BOTTLE DISCHARGE CARTRIDGE DISCHARGED.  REMOVED AND REPLACED NR 2 FIRE BOTTLE AND CARTRIDGE AS PER M/M 26-21-02 AND M/M 26-21-01.  ALSO, WIRING AND AGENT DISCHARGE S/W (S1-164) FUNCTION OK.  CARTRIDGE (P/N 876296).
